MAUDE Adverse Event Report: ARTHREX, INC. BURR, STRAIGHT, 13MM DIAM. 2.0 MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. BURR, STRAIGHT, 13MM DIAM. 2.0 MM; MANUAL INSTR, GENERAL SURGICAL
Model Number BURR, STRAIGHT, 13MM DIAM. 2.0 MM
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via sems-06959817 that an ar-300-b001 burr was bent.This occurred during a case as they went to start and noticed the burr was slightly bent.They were able to remove it, discard it, and replace it with another.There were no adverse effects on the patient or procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, such as misaligned insertion or prying/leveraging the device during insertion, which can cause a bent or damaged device.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
BURR, STRAIGHT, 13MM DIAM. 2.0 MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22578092
Report Number1220246-2025-03027
Device Sequence Number4022094
Product Code LXH
UDI-Device Identifier00888867028630
UDI-Public(01)00888867028630(11)241201(17)291031(10)080460
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, STRAIGHT, 13MM DIAM. 2.0 MM
Device Catalogue NumberAR-300-B001
Device Lot Number080460
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown